# SDR REXA2020102000699

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 30,165 hours, 20,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22354
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,165 hours, 20,352 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW LIGHT FAILS TO ILLUMINATE ON EMERGENCY LIGHT TEST.  R & R CHARGER ASSEMBLY AT STATION PS43 P/N OFF/ON 11-0049, S/N OFF 22354, ON 17263, IAW AMM 33-51-17.  OPERATIONS CHECK GOOD.
